# SDR F3LA98109

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CRACK IN STRINGER 16L, BS 500C PLUS 4 INCHES.  MAINTENANCE REMOVED 14.5 INCH OF STRINGER 16L FROM BS 500B PLUS 10 INCH TO BS 500C PLUS 5 INCHES, FABRICATED REPLACEMENTS PARTS AND REPAIRED PER SRM 51-40-2, 53-30-03.  (M)
